# SDR EE4Y201910029890

- Difficulty date: October 2, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306GT
- Make and model: Boeing 737-45D
- Aircraft serial: 27157
- Aircraft time: 55,580 hours, 30,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 440
- Part time: 55,580 hours, 30,323 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT STA 440 STRINGER 21LH WITH DOUBLE HOLE. HE STRINGER WAS REPAIRED PER EO9640 REPAIR INSTRUCTIONS.
